MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR NEXT; BLOOD GLUCOSE TEST STRIPS

ASCENSIA DIABETES CARE US INC. CONTOUR NEXT; BLOOD GLUCOSE TEST STRIPS
Model Number 7308
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 01/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's weight was not provided.
 
Event or Problem Description
The customer reported that he obtained blood glucose readings of 38 mg/dl at 2:59 p.M., 222 mg/dl at 3:04 p.M., 202 mg/dl at 3:05 p.M., and 216 mg/dl at 3:06 p.M.On the contour next link 2.4 meter.The customer did not experience any symptoms of hypoglycemia.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.Replacement meter kit and test strips were sent to the customer.
 
Additional Manufacturer Narrative
The customer returned the suspected contour next link 2.4 meter and contour next test strips from lot # 0bpeb06a for evaluation.The returned meter was tested with the returned test strips using a blood sample, which gave a satisfactory performance.

Brand Name
CONTOUR NEXT
Common Device Name
BLOOD GLUCOSE TEST STRIPS
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
MDR Report Key11338215
Report Number1810909-2021-00095
Device Sequence Number11895096
Product Code NBW
UDI-Device Identifier10301937308502
UDI-Public10301937308502
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/22/2022
Device Model Number7308
Device Catalogue Number7308
Device Lot Number0BPEB06A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2021
Initial Date Received by Manufacturer 01/21/2021
Supplement Date Received by Manufacturer06/03/2021
Initial Report FDA Received Date02/17/2021
Supplement Report FDA Received Date06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR